Headaches - disabling

Broken neck in previous years

From: Anthony
Date: Friday, March 26, 2004 20:23:55
Subject: Headaches

I thought you might be interested in knowing that although not a scientific statement I can attest to the fact that when I do not take the vitamins my problem returns within a few days. The problems that I had been encountering were severe stiffness in my neck and headaches that ranged from mild to disabling. I recently ran out (thought I had another bottle, oops), and the constant discomfort has returned. It is definitely not a coincidence.

I apparently broke my neck when I was younger. I had visited the Dr. and was referred to several specialists. The course of treatment was to be cortisone shots in my neck. I was also taking 1000 mg of Napersin a day to ward off the headaches. If I didn't take the Napersin I would get a headache without fail.

A friend of mine suggested I give you a shot. I did and like anyone else you think I feel better and you skip a day here and there. I can get away with a day here or there but not 2 or 3 in a row.

Well enough of my babbling. I just wanted to say thanks. I am one happy camper. My problems are small to most of what you must encounter and for that I should be thankful. I did think you would find it interesting to know the effects it is having on my pain. I don't know if it eliminates the pain or effects the transmission from the nerves or simply allows the muscle to relax. All I know is that I feel better!

Thanks again

Back to Non-Cancer Testimonials